Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Charleston, SC
NWS Charleston, SC issued this special weather statement at Jul 19, 2014, 4:44 PM EDT for Allendale County, South Carolina; Effingham County, Screven County, Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2014, 4:44 PM EDT (20:44 UTC)
- Expired
- Jul 19, 2014, 5:30 PM EDT
- In force
- 46 min
- Issued by
- NWS Charleston, SC
Counties Effingham County, GA, Screven County, GA, Allendale County, SC
The radar
The Charleston,SC radar (KCLX), 52 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
015
WWUS82 KCHS 192044
SPSCHS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
444 PM EDT SAT JUL 19 2014
GAZ088-100-101-116-SCZ040-042-047-192130-
ALLENDALE-BULLOCH-EFFINGHAM-HAMPTON-INLAND BRYAN-INLAND
JASPER-SCREVEN-
444 PM EDT SAT JUL 19 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...BULLOCH...
ALLENDALE...EFFINGHAM...HAMPTON...BRYAN AND JASPER COUNTIES THROUGH
530 PM EDT...
AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM MILLHAVEN TO
CAMERON TO BAY...MOVING EAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
LEEFIELD...ARCOLA...MILLETT...PLANTATION AIRPARK...AVERILL...BURTONS
FERRY LANDING...MARTIN...SHEPPARDS...BALDOCK...GRIFFIN LAKE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3304 8156 3308 8160 3308 8161 3310 8162
3316 8154 3311 8136 3311 8126 3312 8124
3235 8111 3214 8167 3295 8171
TIME...MOT...LOC 2044Z 270DEG 19KT 3298 8157 3254 8164
3221 8155
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Jul 19, 4:03 PM EDT, 41 minutes earlier.
Area forecast discussion, Jul 19, 4:03 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 403 PM EDT SAT JUL 19 2014 .SYNOPSIS... A STATIONARY FRONT WILL LINGER NEAR THE COAST AND ACROSS SOUTHEAST GEORGIA INTO EARLY NEXT WEEK AS A WEAK AREA OF LOW PRESSURE MOVES WELL WEST OF THE REGION. ATLANTIC HIGH PRESSURE LIKELY BUILDS BACK FROM THE SOUTHEAST BY MID WEEK. THEN ANOTHER COLD FRONT COULD APPROACH THE AREA FROM THE NORTHWEST BY LATE IN THE WORK WEEK. && .NEAR TERM /THROUGH TONIGHT/... CLUSTERS OF SHOWERS/TSTMS ARE APPROACHING FROM THE SOUTHWEST AND WILL SLOWLY TRAVERSE THE FORECAST AREA THIS EVENING AS SHORTWAVE ENERGY PASSES THROUGH. HIGH RESOLUTION GUIDANCE STILL FAVORS THE BEST COVERAGE FOR MEASURABLE RAINS TO OCCUR ACROSS SOUTHEAST GEORGIA AND THIS WILL BE WHERE THE HIGHEST POPS...60-70 PERCENT... WILL BE PLACED. POPS FOR THE CHARLESTON TRI-COUNTY AREA WILL BE THE LOWEST AT 20-40 PERCENT. LIGHTNING ACTIVITY IS SLOWLY INCREASING OVER GEORGIA DESPITE ONLY MODEST INSTABILITY... BUT THE LACK OF SIGNIFICANT INSTABILITY IS LIKELY BEING COMPENSATED BY ENHANCED UVM BEING GENERATED BY THE APPROACHING SHORTWAVE. RAIN CHANCES WILL PEAK LATE THIS AFTERNOON AND EVENING...THEN SLOWLY DIMINISH AS THE NIGHT PROGRESSES. THE MOIST TROPICAL FLOW LOOKS TO REMAIN IN TACT AFTER THE PASSAGE OF THE SHORTWAVE...SO A RISK FOR ISOLATED TO LOW-END SCATTERED SHOWERS/TSTMS WILL LINGER THROUGH THE NIGHT. LOWS WILL RANGE FROM THE LOWER 70S INLAND TO THE UPPER 70S AT THE BEACHES. && .SHORT TERM /SUNDAY THROUGH TUESDAY/... A BROAD UPPER TROUGH WILL REMAIN OVER THE SOUTHEAST U.S. THROUGH MOST OF THE THIS PERIOD. THIS UPPER TROUGH...ALONG WITH SUFFICIENT DEEP LAYER MOISTURE...WILL KEEP RAINFALL CHANCES ABOVE NORMAL THROUGH THE PERIOD. BY TUESDAY... THE UPPER TROUGH WEAKENS AND CLOSES OFF A WEAK CENTER...THAT DROPS SOUTHWEST INTO THE GULF COAST AREA. MEANWHILE...AN ATLANTIC RIDGE BUILDS BACK FROM THE SOUTHEAST. THE WETTEST PERIOD LOOKS TO BE LATE SUNDAY NIGHT AND MONDAY AS A WEAK SURFACE LOW TRACKS OVER OR JUST WEST OF THE AREA... BRINGING A WARM FRONT FEATURE AND ENHANCED LOW LEVEL CONVERGENCE NORTHWARD THROUGH THE REGION. HAVE GONE HIGH END CHANCE TO LIKELY POPS BY SUNDAY AFTERNOON...AND THEN LIKELY ALL AREAS MONDAY. BY TUESDAY...THE SURFACE ATLANTIC RIDGE TRIES TO BUILD BACK IN FROM THE SOUTHEAST...ALLOWING MORE TYPICAL SOUTHEAST LOW LEVEL FLOW. ABUNDANT DEEP LAYER MOISTURE STILL IN PLACE...WHICH SHOULD SUPPORT SCATTERED TO POSSIBLY NUMEROUS SHOWERS AND THUNDERSTORMS BY AFTERNOON...ESPECIALLY INLAND. GIVEN HIGHER THAN NORMAL PRECIP CHANCES AND CLOUD COVER EXPECTED... MAX TEMPS SHOULD STAY NEAR TO SLIGHTLY BELOW NORMAL. MIN TEMPS REMAIN NEAR NORMAL. && .LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/... A STATIONARY FRONT NEAR THE COAST WEDNESDAY WILL DISSIPATE BY THURSDAY AS A COLD FRONT AND PRE-FRONTAL TROUGH APPROACH FROM THE NORTHWEST. THERE IS SOME UNCERTAINTY REGARDING THE POSITIONING OF THE FRONT ALTHOUGH THE 00Z/19 GFS AND ECMWF ARE NOW SHOWING THE FRONT APPROACHING FRIDAY WITH THE GFS PUSHING IT THROUGH THE AREA FRIDAY NIGHT AND THE ECWMF STALLING IT INLAND...WHICH AGREES WITH THE 12Z/18 GFS ENSEMBLE MEAN. MAINLY TYPICAL DIURNAL CONVECTION THROUGH AT LEAST THURSDAY AND THEREAFTER DEPENDING ON THE FRONTAL POSITION. TEMPERATURES SHOULD BE NEAR TO SLIGHTLY ABOVE NORMAL. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... GENERALLY VFR. BEST CHANCES FOR SHOWER/TSTM IMPACTS WILL BE AT KSAV FROM ROUGHLY 20-22Z. INCLUDED A TEMPO GROUP FOR MVFR 4SM -TSRA BR SCT015 BKN040CB TO COVER THIS POSSIBILITY. AMENDMENTS MAY BE NEEDED FOR LOWER CONDITIONS/BETTER TIMING. CURRENT DATA SUGGEST PCPN WILL REMAIN WEST OF KCHS SO NO PCPN IMPACTS WERE INCLUDED FOR THE 18Z TAF CYCLE. SLIGHT CHANCE FOR MVFR CIGS AT KSAV OVERNIGHT...BUT MUCH WILL DEPEND ON HOW MUCH RAIN FALLS AROUND THE TERMINAL THIS AFTERNOON. FOR NOW LEFT CONDITIONS VFR UNTIL CONFIDENCE INCREASES. EXTENDED AVIATION OUTLOOK...CHANCES FOR CONVECTION WILL BE ABOVE NORMAL THROUGH AT LEAST MONDAY...WITH BRIEF PERIODS OF FLIGHT RESTRICTIONS LIKELY WITHIN ANY THUNDERSTORMS. A RETURN TO MORE NORMAL SCATTERED...MAINLY AFTERNOON CONVECTION BY TUESDAY THROUGH END OF THE WORK WEEK. VFR SHOULD MAINLY PREVAIL...WITH LOWER CHANCES FOR BRIEF FLIGHT RESTRICTIONS IN ANY CONVECTION. && .MARINE... TODAY...WINDS WILL GRADUALLY VEER OVERNIGHT WITH THE PASSAGE OF S SHORTWAVE. WINDS WILL BE LIGHT...GENERALLY 5-10 KT OR LESS WITH SEAS 1-3 FT NEARSHORE WATERS. NO HIGHLIGHTS EXPECTED THROUGH THE WORK WEEK WITH WINDS 15 KTS OR LESS AND SEAS GENERALLY 3 FT OR LESS. A STATIONARY FRONT/TROUGH OF LOW PRESSURE AT THE SURFACE WILL DOMINATE THROUGH EARLY NEXT WEEK...WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. ATLANTIC HIGH PRESSURE BUILDS BACK FROM THE SOUTHEAST BY TUESDAY... AND LINGERS INTO AT LEAST THURSDAY. THIS WILL BRING BACK MORE TYPICAL SOUTHEAST WINDS. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && ST/RFM
Hazardous weather outlook, Jul 19, 3:27 AM EDT, 13 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 327 AM EDT SAT JUL 19 2014 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-200900- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 327 AM EDT SAT JUL 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jul 19, 3:52 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
352 PM EDT SAT JUL 19 2014
GAZ087-099-100-192015-
BULLOCH-CANDLER-JENKINS-
352 PM EDT SAT JUL 19 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JENKINS...BULLOCH AND
CANDLER COUNTIES THROUGH 415 PM EDT...
AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR COLLINS LAKE...MOVING NORTHEAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
COLLINS LAKE...PORTAL...WESTSIDE...FOUR POINTS...FOUR POINTS...
HOPEULIKIT...HUNTERS POINTE...MIDDLEGROUND...MALLARDS POND...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 45 MPH...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3264 8204 3275 8189 3270 8186 3268 8187
3266 8186 3265 8185 3265 8182 3247 8170
3239 8196 3255 8203 3261 8201 3263 8204
TIME...MOT...LOC 1952Z 245DEG 15KT 3252 8194Special weather statement, Jul 19, 4:09 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
409 PM EDT SAT JUL 19 2014
GAZ100-115-116-192045-
BULLOCH-EVANS-INLAND BRYAN-
409 PM EDT SAT JUL 19 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EVANS...BULLOCH AND
BRYAN COUNTIES THROUGH 445 PM EDT...
AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR GROVELAND...MOVING NORTHEAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
NEVILS...GROVELAND...DENMARK...EMIT...BAY...SOMERSET...AKINS...
PRETORIA...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 45 MPH...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3227 8197 3231 8195 3251 8162 3223 8144
3210 8176 3228 8201
TIME...MOT...LOC 2009Z 230DEG 14KT 3221 8172Special weather statement, Jul 19, 4:15 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
415 PM EDT SAT JUL 19 2014
GAZ087-088-100-192045-
BULLOCH-JENKINS-SCREVEN-
415 PM EDT SAT JUL 19 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...JENKINS AND
BULLOCH COUNTIES THROUGH 445 PM EDT...
AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR MALLARDS POND...MOVING NORTHEAST AT 20
MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BLITCH...MALLARDS POND...OGEECHEE...DOVER...PARKERS...COOPERVILLE...
THOMASBORO...HALCYONDALE...WOODCLIFF...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 45 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3277 8202 3293 8178 3291 8176 3300 8163
3257 8152 3237 8187
TIME...MOT...LOC 2015Z 228DEG 18KT 3262 8180Special weather statement, Jul 19, 4:41 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
441 PM EDT SAT JUL 19 2014
GAZ115-116-137-138-140-141-192130-
COASTAL MCINTOSH-EVANS-INLAND BRYAN-INLAND LIBERTY-INLAND
MCINTOSH-LONG-
441 PM EDT SAT JUL 19 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EVANS...LIBERTY...
BRYAN...LONG AND MCINTOSH COUNTIES THROUGH 530 PM EDT...
AT 439 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 6 MILES WEST OF
WILLIE TO 6 MILES SOUTH OF LUDOWICI...MOVING EAST AT 25 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
LUDOWICI...WEFANIE...GUM BRANCH...ELIM...TIBET...WILLIE...LIBERTY
REGIONAL MEDICAL CENTER...WILDWOOD...LETFORD...HUXFORD...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3132 8137 3130 8142 3133 8144 3137 8155
3145 8163 3147 8161 3155 8170 3158 8170
3166 8183 3201 8183 3205 8177 3205 8182
3207 8183 3223 8145 3223 8144 3142 8125
3138 8125 3143 8132 3132 8125 3129 8129
TIME...MOT...LOC 2041Z 249DEG 20KT 3202 8176 3162 8171Special weather statement, Jul 19, 4:44 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
444 PM EDT SAT JUL 19 2014
GAZ088-100-101-116-SCZ040-042-047-192130-
ALLENDALE-BULLOCH-EFFINGHAM-HAMPTON-INLAND BRYAN-INLAND
JASPER-SCREVEN-
444 PM EDT SAT JUL 19 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...BULLOCH...
ALLENDALE...EFFINGHAM...HAMPTON...BRYAN AND JASPER COUNTIES THROUGH
530 PM EDT...
AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM MILLHAVEN TO
CAMERON TO BAY...MOVING EAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
LEEFIELD...ARCOLA...MILLETT...PLANTATION AIRPARK...AVERILL...BURTONS
FERRY LANDING...MARTIN...SHEPPARDS...BALDOCK...GRIFFIN LAKE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3304 8156 3308 8160 3308 8161 3310 8162
3316 8154 3311 8136 3311 8126 3312 8124
3235 8111 3214 8167 3295 8171
TIME...MOT...LOC 2044Z 270DEG 19KT 3298 8157 3254 8164
3221 8155The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 5:27 PM EDT | Special Weather Statement | CHS | Allendale | 33 min |
| Jul 19, 3:52 PM EDT | Special Weather Statement | CHS | Bulloch | 23 min |
| Jul 19, 4:09 PM EDT | Special Weather Statement | CHS | Bulloch | 36 min |
| Jul 19, 4:15 PM EDT | Special Weather Statement | CHS | Jenkins, Screven | 30 min |
| Jul 19, 4:41 PM EDT | Special Weather Statement | CHS | Bryan, Liberty, Long, McIntosh | 49 min |
| Jul 19, 6:54 PM EDT | Areal Flood Advisory | CHS | Chatham | 66 min |
Nearby
Special Weather Statements in Georgia, 2014Special Weather Statements in South Carolina, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.